Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 806193, 22 pages
http://dx.doi.org/10.5402/2011/806193
Research Article

Equivalence between Hypergraph Convexities

Computer Science Department, Sapienza University of Rome, 00185 Rome, Italy

Received 25 August 2011; Accepted 29 September 2011

Academic Editors: G. Isaak and J. Tarhio

Copyright © 2011 Francesco M. Malvestuto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesco M. Malvestuto, Mauro Mezzini, and Marina Moscarini, “Equivalence between Hypergraph Convexities,” ISRN Discrete Mathematics, vol. 2011, Article ID 806193, 22 pages, 2011. doi:10.5402/2011/806193